M. C. L'E. ORME, M.B., M.R.C.P.; M. E. CONOLLY, M.B., M.R.C.P.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We wish to draw attention to a rare case of hypoparathyroidism that was recently seen in this hospital.
A 57-year-old man was treated for thyrotoxicosis in August 1968 with 15 mc of 131I. In January 1969 he was readmitted with severe left ventricular failure, which was slow to respond to conventional therapy. Clinical signs of thyrotoxicosis were still present, and he was given a further 25 mc of 131I, after which he improved. In June 1969 he presented with attacks of cramps and stiffness in his arms and stomach muscles together with paresthesia in his hands and
ORME MCL, CONOLLY ME. Hypoparathyroidism After Iodine-131 Treatment of Thyrotoxicosis. Ann Intern Med. 1971;75:136–137. doi: 10.7326/0003-4819-75-1-136
Download citation file:
Published: Ann Intern Med. 1971;75(1):136-137.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use